| Catalog Number |
8187501 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron jet plus g137, they allege that they have no water or vibration and the insert tips are getting hot.No injury resulted.
Additional Manufacturer Narrative
Notes: 01/22/26 evaluation tech: (b)(4).000 evaluated, meets specifications, contact customer.No fault found.Unit did not heat up when run on high for various minutes.Ensure that inserts or air polishers are not clogged, worn, damage, and or bent.Using inserts in this conditions may cause various issues including heating up.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Hpc: 0723, hp: 0318.Dhr review is not required because the product was returned for evaluation.The service technician could not replicate the failure noted in the complaint with the returned unit.No additional action is necessary.